MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER SYSTEM; VENA CAVA FILTER
Model Number 2120F
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for 1 out of 2 malfunctions, therefore, a lot history review was performed.The devices were not returned to the manufacturer for evaluation; however medical records were provided and reviewed for both the malfunctions.For one malfunction, the investigation is confirmed for the alleged filter perforation.The remaining malfunction is inconclusive for the reported filter perforation.Based on the available information, the definitive root cause is unknown.The devices are labeled for single use.
 
Event or Problem Description
A review of the reported information indicates that model 2120f vena cava filter allegedly perforated.The information was received from various source.Both malfunctions were involved patients with no reported consequences.Of the two reported malfunctions, one female patient is 60 years and another patient age is 61 years; however, gender was not provided.Weight for both the patients were not provided.

Brand Name
SIMON NITINOL FILTER SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11711393
Report Number2020394-2021-80379
Device Sequence Number11660414
Product Code DTK
UDI-Device Identifier00801741040900
UDI-Public(01)00801741040900
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2120F
Device Catalogue Number2120F
Device Lot NumberGFQI0267,UNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2021
Initial Report FDA Received Date04/22/2021
Patient Sequence Number1